# SDR ASAA2015080712784

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,341 hours, 5,364 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 0905200155644
- Condition: Failed
- Location: Master
- Part time: 4,675 hours, 1,533 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. FOUND THE FOLLOWING FAULTS ON APU MAINTENANCE FAULT HISTORY: 49-11019, 49-41012. AND 49-41-1.  APU WILL START FINE WITH EXTERNAL POWER BUT WILL SHUTDOWN ALONG WITH AC LOSING ELECTRICAL POWER AS SOON AS THE APU BUSSES ARE TURNED ON, EITHER.  TRYING TO START THE APU ON BATTERY POWER ALONE, THE K8 RELAY ON THE SPCU RAPIDLY CLICKS.  THE APU NEVER SPOOLS UP, "ELEC" FAULT COMES ON FOR THE STATIC INVERTER, THEN THE APU STOPS THE START CYCLE.  WAITING FOR SPCU TO BE DELIVERED.  REPLACED SPCU, REF MM 24-34-11.  NO HELP, REINSTALLED ORIGINAL UNIT.  REPLACED BOTH MAIN BATTERIES, REF MM 24-31-11. "ELEC" FAULT CLEARED.  ALL OPS NORMAL IAW SAME.  APU OPS TEST NORMAL, REF MM 49-11-00.
